# SDR USAA051209

- Difficulty date: October 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 BETWEEN S19L TO S22L CRACKED.  REPAIRED IAW EA 96971, DEFECT SIZE: .25 INCH.
